# SDR YENA201707240599

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 41,489 hours, 14,344 cycles
- Engine: Iae V2527A5
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Condition: Leaking
- Location: Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

INFLIGHT CREW REPORTED NOXIOUS FUMES IN CABIN DURING FLIGHT.  PERFORMED INFO NOTICE 2017-T015A AND FAULT WAS DUPLICATED ON THE NR 2 ENGINE. TROUBLESHOOTING PERFORMED IAW TSM 71-00-00-810-801-A, AND FOUND OIL INSIDE THE LP COMPRESSOR FAN DISK. THE LP TURBINE SHAFT BLIND CAP NEEDED TO BE REPLACED.  R & R THE LOW PRESSURE LP TURBINE SHAFT BLIND CAP IAW AMM 71-51-41-400-012-B.  FOUND NO OIL INSIDE SHAFT.
